# SDR WX0A2016120973206

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 55,569 hours, 48,052 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT ABOUT 15000 FT,  THE A/C LOST THE LT ELECTRIC SYSTEM AND ALL NAVIGATION CAPABILITIES. FURTHER HAD AN AC CROSS TIE LOCKOUT AND THE APU STOPPED WORKING.  EMERGENCY DECLARED.  R & R THE LT ENGINE GENERATOR, AND APU GCU AS A PRECAUTION.
